# SDR AWXA200601004

- Difficulty date: June 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 62,190 hours, 38,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: S210N7012
- Condition: Faulty
- Location: Air Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED.   CREW PERFORMED QRH AND THE ALTERNATE COOLING OFF LIGHT ILLUMINATED.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE M00100 AIR FLOW DETECT SENSOR.  OPERATIONAL CHECKS WERE GOOD.  NO FAULTS WERE NOTED.
